# SDR 05FDEA03801

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT BS 480 STR 26L TO 27L REQUIRES ENGINEERING DISPOSITION PER EO 7- 5100-7-5000 P3.  COMPLIED WITH FED-EX EA 7-5330-95353. FOUND TO BE MAJOR REPAIR
